# SDR DALA2016092706849

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 43,438 hours, 29,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
